MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SURGICAL SCREWDRIVER, REUSABLE

PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number P99-190-TX06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during tightening of a 2 mm cannulated screw, the driver tip fractured and lodged within the screw head.Intra-operatively, the broken tip and associated debris were retrieved from the patient.There were no clinical signs or symptoms as a result of the driver break.There were no unanticipated surgical complications that occurred.There were no contributing conditions related to the event.The procedure was not delayed and was completed with a different device.Attempts have been made and no further information has been provided.

Brand Name
SCW DRV ATTCH CAN AO HX-6
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24827879
Report Number3008650117-2026-00154
Device Sequence Number13369629
Product Code HWC
UDI-Device Identifier00889795052070
UDI-Public(01)00889795052070(10)TC2205853
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TX06
Device Lot NumberTC2205853
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale